# SDR DL72K980624

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472DA
- Make and model: Boeing 727232
- Aircraft serial: 20749
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Ind
- Condition: Failed
- Location: Te Flaps
- Component: 1812993
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TRAILING EDGE DEVICES (OUTBOARD) SPLIT BETWEEN 0 DEG AND 2 DEG.  ACCOMPLISHED TRAILING EDGE FLAP ABNORMAL CHECKLIST AND DIVERTED TO JFK.  REPLACED OUTBOARD FLAP POSITION IND.
